# SDR CAL950760

- Difficulty date: August 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523PE
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 3444 · Ground Proximity System
- Part: Gpws Computer
- Part number: 9650376079
- Condition: Inoperative
- Location: E/E Rack
- Part time: 26,347 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLT NR 0219 - EWR - THE GPWS SOUNDED AT 300 FEET WITH FLAPS SET AT 30 DEGREES WHILE ON APPROACH TO EWR.  A 'GO AROUND' WAS PERFORMED AND ON THE NEXT APPROACH THERE WAS NO GPWS WARNING WITH THE SAME CONDITIONS.  THE GPWS COMPUTER WAS REMOVED AND REPLACED IAW MM 34-52-11 AND SYSTEM OPERATION CHECKED GOOD.  (M)
